Discussions that mention betamethasone

Back Problems board


Please someone help me. I would like to know if anyone has experienced side effects from the steroid injections in the facet joints? I had my 1st injections, June 1st and it didn't work. The doc went lower than where the pain was. After the procedure I began having lower back pain and I developed sweating episodes about 3 days later. 5 days later I had a fever followed by terrible pain. I've also noticed some weight gain, my body and face are very puffy. I had another injection on July 8 in T8,9,10,11,12 from another doc. He said it was just diagnostic, no steroids to confirm the problem. I looked at my receipt and I was given 3 injections, Xylocaine, Bupivicaine and Betamethasone, the latter being a corticosteroid. The pain is worse again, I feel puffed out (edema) : and I sweated througout the night.
Does this seem familiar to anyone? I have another injection i 3 days and I am terrified. :eek: :confused: